An Ostrowski Like Inequality for Convex Functions and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2003) An Ostrowski Like Inequality for Convex Functions and Applications. Revista Matematica Complutense, 16 (2). pp. 373-382. ISSN 1139-1138


In this paper we point out an Ostrowski type inequality for convex functions which complement in a sense the recent results for functions of bounded variation and absolutely continuous functions. Applications in connection with the Hermite-Hadamard inequality are also considered.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5779, Ostrowski type inequalities, Convex functions, Hermite-Hadamard type inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login